# SDR 2002FA0001275

- Difficulty date: October 18, 2002
- Submitted: November 8, 2002
- Operation: General aviation
- Aircraft: N366EA
- Make and model: Beech 200BEECH
- Aircraft serial: BB841
- Engine: Pwa PT6A41
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402516
- Part serial: 94355H9923
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD SHATTERED IN FLIGHT, FROM UNKNOWN CAUSES.
